44017

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Game-theoretic models of an oligopoly market with nonlinear agent cost functions

DOI: 

10.1134/S0005117917090089

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 78. No. 9

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2017

Страницы: 

1631-1650
Аннотация
We construct oligopoly models for nonlinear cost functions of agents under reflexive information. We obtain conditions for Nash equilibria under symmetric and asymmetric agent information in Cournot and Stackelberg reaction models (in case of one or several leaders).

Библиографическая ссылка: 

Гераськин М.И., Чхартишвили А.Г. Game-theoretic models of an oligopoly market with nonlinear agent cost functions // Automation and Remote Control. 2017. Vol. 78. No. 9. С. 1631-1650.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: